# SDR RAIA00209235

- Difficulty date: August 7, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 15,116 hours, 14,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOPERATIVE. RE-SECURED CONNECTOR TO EMERGENCY ESCAPE PATH LIGHTING STRIP, OPS CK OK.
